# SDR R61A201304050352

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 9,540 hours, 9,246 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU OVER SEAT 1A FELL DOWN.  MAINTENANCE RESECURED PSU PER BOMBA AMM AND OPS CHECKED GOOD.
